Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

What causes runny nose and eyes while using oxygen at home?

User rating for this question
Very Good
Answered by

OBGYN, Maternal and Fetal Medicine
Practicing since : 2006
Answered : 1266 Questions
What causes runny nose/eyes while using oxygen at home?
Posted Sat, 22 Mar 2014 in Medicines and Side Effects
Answered by Dr. Vjollce Mbiarra 58 minutes later
Brief Answer: Allergic reaction to oxygen tubes. Detailed Answer: Hello! Thanks for your query. Oxygen has vasoconstrictive effects on the circulatory system, reducing peripheral circulation. These problems might include a dry or bloody nose, skin irritation from the nasal cannula or face mask, fatigue (tiredness), and morning headaches not runny nose/eyes . This may be allergic reaction to oxygen nasal tubing. You should try to change tubes. If your symptoms dont relive after changing them you should consult with your GP. Take care of your self
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor